Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

645 Publikationen

2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2945081 OA
M. Nendel, M.D. Schmeck, and F. Riedel, Decomposition of General Premium Principles into Risk and Deviation, Center for Mathematical Economics Working Papers, vol. 638, aktual. Version July 2020., Bielefeld: Center for Mathematical Economics, 2020.
PUB | PDF
 
2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2945084 OA
S. Federico and G. Ferrari, Taming the Spread of an Epidemic by Lockdown Policies, Center for Mathematical Economics Working Papers, vol. 639, Bielefeld: Center for Mathematical Economics, 2020.
PUB | PDF
 
2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2941268 OA
P. Duman and W. Trockel, Nash Smoothing on the Test Bench: $H_{\alpha}$ -Essential Equilibria, Center for Mathematical Economics Working Papers, vol. 632, Bielefeld: Center for Mathematical Economics, 2020.
PUB | PDF
 
2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2942252 OA
G. Ferrari, H. Li, and F. Riedel, A Knightian Irreversible Investment Problem, Center for Mathematical Economics Working Papers, vol. 634, Bielefeld: Center for Mathematical Economics, 2020.
PUB | PDF
 
2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2941772 OA
J. Hölzermann, Pricing Interest Rate Derivatives under Volatility Uncertainty, Center for Mathematical Economics Working Papers, vol. 633, Bielefeld: Center for Mathematical Economics, 2020.
PUB | PDF
 
2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2943684 OA
E. Bandini, et al., Optimal Dividend Payout under Stochastic Discounting, Center for Mathematical Economics Working Papers, vol. 636, Bielefeld: Center for Mathematical Economics, 2020.
PUB | PDF
 
2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2943686 OA
S. Federico, G. Ferrari, and P. Schuhmann, Singular Control of the Drift of a Brownian System, Center for Mathematical Economics Working Papers, vol. 637, Bielefeld: Center for Mathematical Economics, 2020.
PUB | PDF
 
2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2943342 OA
A. Kemper, M.D. Schmeck, and A. Khripunova Balci, The Market Price of Risk for Delivery Periods: Pricing Swaps and Options in Electricity Markets, Center for Mathematical Economics Working Papers, vol. 635, Bielefeld: Center for Mathematical Economics, 2020.
PUB | PDF
 
2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2943344 OA
V. Böhm, Stable Balanced Expansion in Homogeneous Dynamic Models, Center for Mathematical Economics Working Papers, vol. 617, Revised Version: May 12,2020., Bielefeld: Center for Mathematical Economics, 2020.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934489 OA
M. Pahlke, A Note on Dynamic Consistency in Ambiguous Persuasion, Center for Mathematical Economics Working Papers, vol. 611, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934575 OA
S. Alaverdyan and A. Zaharieva, Immigration, Social Networks and Occupational Mismatch, Center for Mathematical Economics Working Papers, vol. 612, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF | DOI
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935374 OA
S. Federico, et al., On a Class of Infinite-Dimensional Singular Stochastic Control Problems, Center for Mathematical Economics Working Papers, vol. 614, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934840 OA
J. Hölzermann and Q. Lin, Term Structure Modeling under Volatility Uncertainty: A Forward Rate Model driven by G-Brownian Motion , Center for Mathematical Economics Working Papers, vol. 613, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933748 OA
L. Obradovic, Locally Constant Model Uncertainty Risk Measure, Center for Mathematical Economics Working Papers, vol. 609, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933813 OA
G. Ferrari and N. Rodosthenous, Optimal Control of Debt-To-GDP Ratio in an N-State Regime Switching Economy, Center for Mathematical Economics Working Papers, vol. 589, Aktual. Version Februar 2019., Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933360 OA
G. Callegaro, C. Ceci, and G. Ferrari, Optimal Reduction of Public Debt under Partial Observation of the Economic Growth, Center for Mathematical Economics Working Papers, vol. 608, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934230 OA
R. Denk, M. Kupper, and M. Nendel, A Semigroup Approach to Nonlinear Lévy Processes, Center for Mathematical Economics Working Papers, vol. 610, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2939974 OA
L. Banas, G. Ferrari, and T.A. Randrianasolo, Numerical Appromixation of the Value of a Stochastic Differential Game with Asymmetric Information, Center for Mathematical Economics Working Papers, vol. 630, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2939976 OA
O. Orlova, Personal preferences in networks, Center for Mathematical Economics Working Papers, vol. 631, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2938811 OA
T. Koch and T. Vargiolu, Optimal Installation of Solar Panels with Price Impact: a Solvable Singular Stochastic Control Problem, Center for Mathematical Economics Working Papers, vol. 627, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2932994 OA
J. Dianetti and G. Ferrari, Nonzero-Sum Submodular Monotone-Follower Games. Existence and Approximation of Nash Equilibria, Center for Mathematical Economics Working Papers, vol. 605, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2937756 OA
M. Piccirilli, M.D. Schmeck, and T. Vargiolu, Capturing the power options smile by an additive two-factor model for overlapping futures prices, Center for Mathematical Economics Working Papers, vol. 625, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2936013 OA
M. Nendel and M. Röckner, Upper Envelopes of Families of Feller Semigroups and Viscosity Solutions to a Class of Nonlinear Cauchy Problems, Center for Mathematical Economics Working Papers, vol. 618, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2936061 OA
B. Rubbenstroth, Game Options under Knightian Uncertainty in Discrete Time, Center for Mathematical Economics Working Papers, vol. 619, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2936652 OA
F. Aslan, P. Duman, and W. Trockel, Duality for General TU-games Redefined, Center for Mathematical Economics Working Papers, vol. 620, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2936699 OA
J. Dianetti, et al., Submodular Mean Field Games. Existence and Approximation of Solutions, Center for Mathematical Economics Working Papers, vol. 621, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2937258 OA
R. Denk, M. Kupper, and M. Nendel, Convex Semigroups on Banach Lattices, Center for Mathematical Economics Working Papers, vol. 622, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2937261 OA
M. Nendel, A Note on Stochastic Dominance and Compactness, Center for Mathematical Economics Working Papers, vol. 623, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2938204 OA
V. Barham, G.-H. Demeze-Jouatsa, and R. Pongou, Did Partisan Voters Spoil the Country? A Randomized-thought Experiment, Center for Mathematical Economics Working Papers, vol. 626, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2937637 OA
S. Federico, G. Ferrari, and P. Schuhmann, A Model for the Optimal Management of Inflation, Center for Mathematical Economics Working Papers, vol. 624, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935705 OA
T. Koch, Universal Bounds and Monotonicity Properties of Ratios of Hermite and Parabolic Cylinder Functions, Center for Mathematical Economics Working Papers, vol. 615, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935798 OA
M.D. Schmeck and H. Schmidli, Mortality Options: the Point of View of an Insurer, Center for Mathematical Economics Working Papers, vol. 616, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2939265 OA
M. Nendel, On Nonlinear Expectations and Markov Chains under Model Uncertainty, Center for Mathematical Economics Working Papers, vol. 628, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2939557 OA
J. Rosenmüller, Cephoids. Minkowski Sums of DeGua Simplices. Theory and Applications, Center for Mathematical Economics Working Papers, vol. 629, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916814 OA
T. Hellmann and F. Panebianco, The transmission of continuous cultural traits in endogenous social networks, Center for Mathematical Economics Working Papers, vol. 579, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916817 OA
T. Hellmann and J. Landwehr, Pairwise stable networks in homogeneous societies, Center for Mathematical Economics Working Papers, vol. 517, Version Januar 2018., Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916933 OA
L. Obradović, Robust Maximum Detection: Full Information Best Choice Problem under Multiple Priors, Center for Mathematical Economics Working Papers, vol. 580, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930378 OA
J. Hölzermann, Bond Pricing under Knightian Uncertainty. A Short Rate Model with Drift and Volatility Uncertainty, Center for Mathematical Economics Working Papers, vol. 582, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930380 OA
G.-H. Demeze-Jouatsa, A note on ”Necessary and sufficient conditions for the perfect finite horizon folk theorem” [Econometrica, 63 (2): 425-430, 1995.], Center for Mathematical Economics Working Papers, vol. 583, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930382 OA
G.-H. Demeze-Jouatsa, A complete folk theorem for finitely repeated games, Center for Mathematical Economics Working Papers, vol. 584, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930384 OA
G.-H. Demeze-Jouatsa, Repetition and cooperation: A model of finitely repeated games with objective ambiguity, Center for Mathematical Economics Working Papers, vol. 585, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930411 OA
M. Nendel, Markov Chains under Nonlinear Expectation , Center for Mathematical Economics Working Papers, vol. 588, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930440 OA
G. Ferrari and P. Schuhmann, An Optimal Dividend Problem with Capital Injections over a Finite Horizon , Center for Mathematical Economics Working Papers, vol. 595, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930443 OA
P. Beißner and F. Riedel, Equilibria under Knightian Price Uncertainty , Center for Mathematical Economics Working Papers, vol. 597, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930446 OA
M. Grigorova, et al., Doubly Reflected BSDEs and $\mathcal{E}$$^ƒ$-Dynkin games: beyond the right-continuous case, Center for Mathematical Economics Working Papers, vol. 598, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930492 OA
M. Pahlke, Dynamic Consistency in Incomplete Information Games with Multiple Priors, Center for Mathematical Economics Working Papers, vol. 599, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930570 OA
B. Barraz Martínez, et al., Regularity and Asymptotic Behaviour for a Damped Plate-Membrane Transmission Problem, Center for Mathematical Economics Working Papers, vol. 596, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930597 OA
O. Claas, Labor Market Segmentation and Efficient Bargaining in a Macroeconomic Model, Center for Mathematical Economics Working Papers, vol. 600, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930698 OA
J. Rosenmüller, vNM–Stable Sets for Totally Balanced Games, Center for Mathematical Economics Working Papers, vol. 581, aktual. Ausg., Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930863 OA
M. Neugart and A. Zaharieva, Social Networks, Promotions, and the Glass-Ceiling Effect, Center for Mathematical Economics Working Papers, vol. 601, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 

Filter und Suchbegriffe

issn=0931-6558

Suche

Publikationen filtern

Darstellung / Sortierung

Sortiert nach: Jahr
Zitationsstil: ieee

Export / Einbettung